# SDR UPS98826161

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1160-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1160 TO 1220 BTWN STR 33R TO 34L.  THE INTERNAL DOUBLER HAS MANY AREAS OF MODERATE CORROSION.  REPAIRED AREA IAW 8110-3 APPROVED DHC SH 707-569.
